# SDR KBM2004F00065

- Difficulty date: January 18, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Snias AS350B2
- Aircraft serial: 3345
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 050143
- Part serial: 20087
- Condition: Inoperative
- Location: Evaporator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD VENTS DO NOT BLOW AIR WHEN THE AC OR FAN ACTIVATED.  AFT EVAPORATOR MOTOR INOPERATIVE.  REMOVED AND REPLACED WITH SERVICEABLE UNIT.
